# SDR SWAA106019

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 83,966 hours, 57,586 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 4121
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 5 GROUND SPOILER BROKEN.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
